# SDR SWAA2022121982600

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 17,801 hours, 8,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.   REPLACED THE BATTERY & FLASHLIGHT AT FWD FA OTBD SEAT IAW AMM 25-64-00. OPS CHECKED GOOD.
